# SDR AALA202109093283

- Difficulty date: September 4, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 2,796 hours, 1,110 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY HAD HOT SMELL IN FLIGHT. WATER HEATER TURNED OFF BY CREW. **SUPPLEMENTAL REPORT REQUIRED**(OPEN)
